# SDR UPS06846786

- Difficulty date: April 12, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 61,409 hours, 25,631 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT SMALL DENT AFT OF PIT NR 34 4 FT AFT.  CUT OUT DAMAGE, FABRICATED, AND INSTALLED DOUBLER, FILLER FINGER DOUBLER IAW SRM 53-2-01 FIG 7.
